# SDR SCNA00083

- Difficulty date: July 28, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 73,673 hours, 26,960 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fire Warning
- Condition: Activated
- Location: Test System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT GATE, FIRE BELL STARTED SOUNDING RANDOMLY.  ENGINES OFF, APU SHUTDOWN.  BELL CUTOUT SWITCH WILL NOT SILENCE BELL.  REMOVED AND REPLACED FIRE TEST SYSTEM A & B WHEEL WELL SWITCH IAW MM 727 261001, OPERATIONAL CHECKS GOOD.
